# SDR IPXA09554968

- Difficulty date: February 21, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 27,123 hours, 12,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750071
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT AT FWD CARGO FUSELAGE FRAME STA 720, S23R-S24R.  DENT IS W=.450 L=.620 D=.0250.  TRIM OUT DENT DAMAGE IAW SRM 53-00-07- 2R FIG201 SHT 1 STEP 1 SIZE OF TRIM OUT L=.70" W=1.30".  PERFORMED HFEC IAW NTM 51-00-19 PT6 OF DMG CUTOUT AREA.  NO CRACK IND NOTED.  PERFORMED HFEC IAW NTM 51-00-16PT6 ON ALL INITIAL FASTENER HOLES COMMON TO REPAIR.  NO CRACK IND NOTED.  ENLARGED TRIM OUT AS INS CUT .04" AROUND.
